Anxiety Community
Anxiety and Pulsating sounds in my head
About This Community:

This patient support community is for discussions relating to generalized anxiety, anxiety and eating, anxiety and sleeping, mood swings, panic attacks and panic disorders.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Anxiety and Pulsating sounds in my head

About 2 months ago i felt numbness in my head heart beat very fast so i went to the ER they told me i just had a panic attack and prescribed ALPRAZOLAM and about a month after that i had a second panic attack while riding in a car at night  having numbness in my head heart beatin fast feelin like i couldnt get oxygen to my brain and went to the ER they did an EKG and X rays they ran blood and found out i had a high white blood cell count and fever and they couldnt figure out what was infected so sent me home i recently been to my doctor and she perscribed me ZOLOFT for my anxiety it seems like its not working yet and now i feel this pulsating heartbeat sound in my head mostly when im layin down and this one sided headache its really scaring me i feel anxious all the time now im very sensitive to noises an light could it be from the anxiety medicine? i am really looking for answers to this please help if you can.
Blank
Avatar_m_tn
I am going to be completely honest with you.  If you ask a lot of people on here, they will tell you, thinking something is really wrong with you is anxiety.  Now you did go to the hospital and it does sound like there is something off. Medications can have all kinds of side effects. I have experienced sensitivity to light and sound.  How many miligrams of zoloft are you on?  Are you still taking the alprazolam?  I really think you need to rule out any health issues.  So I would suggest getting everything checked.  My guess is that you are going to be healhty.  I am not a doctor but it is probably going to be safe to say that you have really bad anxiety.  If the medications do not seem to be working, please go see another doctor. You need to find one that you experience the least amount of side effects on.  It can take time to find one that works for you.  Your neuratransmitters could be adjusting to the SSRI and they might be going a little haywire right now, and that could be the reasoning for the weird feelings.  Hang in there.  
Related Discussions
3 Comments Post a Comment
Blank
Avatar_m_tn
I am going to be completely honest with you.  If you ask a lot of people on here, they will tell you, thinking something is really wrong with you is anxiety.  Now you did go to the hospital and it does sound like there is something off. Medications can have all kinds of side effects. I have experienced sensitivity to light and sound.  How many miligrams of zoloft are you on?  Are you still taking the alprazolam?  I really think you need to rule out any health issues.  So I would suggest getting everything checked.  My guess is that you are going to be healhty.  I am not a doctor but it is probably going to be safe to say that you have really bad anxiety.  If the medications do not seem to be working, please go see another doctor. You need to find one that you experience the least amount of side effects on.  It can take time to find one that works for you.  Your neuratransmitters could be adjusting to the SSRI and they might be going a little haywire right now, and that could be the reasoning for the weird feelings.  Hang in there.  
Blank
Avatar_f_tn
Thank you and no im not takin the ALPRAZOLAM anymore it seemed to really help me and the doctor said that i do have bad anxiety and i have to take something everyday for it so ZOLOFT is the best but seems to make things worse im only takin 25MG it honestly just ***** cause it feels like somethings wrong all the time.
Blank
Avatar_f_tn
Thank you and no im not takin the ALPRAZOLAM anymore it seemed to really help me and the doctor said that i do have bad anxiety and i have to take something everyday for it so ZOLOFT is the best but seems to make things worse im only takin 25MG it honestly just ***** cause it feels like somethings wrong all the time.
Blank
Post a Comment
To
Recent Activity
4059843_tn?1410695600
Blank
mishymoshymarcy I thought disappointing you... Comment
7 mins ago
4059843_tn?1410695600
Blank
Stressing, disappointing myself onc...
11 mins ago by mishymoshymarcy
6942344_tn?1410169826
Blank
Amandag78 commented on msdelight's status
50 mins ago
MedHelp Health Answers
Blank
Anxiety Tracker
Track Anxiety Symptoms
Start Tracking Now
Top Anxiety Answerers
Avatar_f_tn
Blank
remar
st. louis, MO
Avatar_m_tn
Blank
Paxiled
Arlington, VA
Avatar_m_tn
Blank
cj29
GA
Avatar_m_tn
Blank
anxiety860
Avatar_m_tn
Blank
ThePinkFloyd
480448_tn?1403547723
Blank
nursegirl6572
PA
Anxiety Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
Top Anxiety Answerers
Avatar_f_tn
Blank
remar
st. louis, MO
Avatar_m_tn
Blank
Paxiled
Arlington, VA
Avatar_m_tn
Blank
cj29
GA
Avatar_m_tn
Blank
anxiety860
Avatar_m_tn
Blank
ThePinkFloyd
480448_tn?1403547723
Blank
nursegirl6572
PA